Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




173 Publications

2013 | Journal Article | IST-REx-ID: 2815
Add isotropic Gaussian kernels at own risk: More and more resilient modes in higher dimensions
H. Edelsbrunner, B.T. Fasy, G. Rote, Discrete & Computational Geometry 49 (2013) 797–822.
View | Files available | DOI
 
2013 | Journal Article | IST-REx-ID: 2939
An output sensitive algorithm for persistent homology
C. Chen, M. Kerber, Computational Geometry: Theory and Applications 46 (2013) 435–447.
View | Files available | DOI
 
2013 | Conference Paper | IST-REx-ID: 2807 | OA
Extending continuous maps: Polynomiality and undecidability
M. Čadek, M. Krcál, J. Matoušek, L. Vokřínek, U. Wagner, in:, 45th Annual ACM Symposium on Theory of Computing, ACM, 2013, pp. 595–604.
View | Files available | DOI
 
2013 | Conference Paper | IST-REx-ID: 2906 | OA
3D kinetic alpha complexes and their implementation
M. Kerber, H. Edelsbrunner, in:, 2013 Proceedings of the 15th Workshop on Algorithm Engineering and Experiments, Society of Industrial and Applied Mathematics, 2013, pp. 70–77.
View | Files available | DOI
 
2013 | Conference Paper | IST-REx-ID: 2843
Stable length estimates of tube-like shapes
H. Edelsbrunner, F. Pausinger, in:, 17th IAPR International Conference on Discrete Geometry for Computer Imagery, Springer, 2013, pp. XV–XIX.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2902
Fractal and computational geometry for generalizing cartographic objects
H. Edelsbrunner, O. Musin, A. Ukhalov, O. Yakimova, V. Alexeev, V. Bogaevskaya, A. Gorohov, M. Preobrazhenskaya, Modeling and Analysis of Information Systems 19 (2012) 152–160.
View | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 2912
Configuration space for shortest networks
H. Edelsbrunner, N. Strelkova, Uspekhi Mat. Nauk 67 (2012) 203–204.
View | DOI
 
2012 | Conference Paper | IST-REx-ID: 2971
Interactive labeling of image segmentation hierarchies
G. Zankl, Y. Haxhimusa, A. Ion, in:, Springer, 2012, pp. 11–20.
View | DOI
 
2012 | Journal Article | IST-REx-ID: 3120 | OA
Fano 3 folds in codimension 4 Tom and Jerry Part I
G. Brown, M. Kerber, M. Reid, Compositio Mathematica 148 (2012) 1171–1194.
View | DOI | Download (ext.)
 
2012 | Conference Paper | IST-REx-ID: 3127 | OA
The most persistent soft-clique in a set of sampled graphs
N. Quadrianto, C. Lampert, C. Chen, in:, Proceedings of the 29th International Conference on Machine Learning, Omnipress, 2012, pp. 211–218.
View | Download (ext.)
 
2012 | Conference Paper | IST-REx-ID: 3129 | OA
Annotating simplices with a homology basis and its applications
O. Busaryev, S. Cabello, C. Chen, T. Dey, Y. Wang, in:, Springer, 2012, pp. 189–200.
View | DOI | Download (ext.) | arXiv
 
2012 | Conference Paper | IST-REx-ID: 3134
Add isotropic Gaussian kernels at own risk: More and more resilient modes in higher dimensions
H. Edelsbrunner, B. Fasy, G. Rote, in:, Proceedings of the Twenty-Eighth Annual Symposium on Computational Geometry , ACM, 2012, pp. 91–100.
View | Files available | DOI
 
2012 | Conference Paper | IST-REx-ID: 3133 | OA
Alexander duality for functions: The persistent behavior of land and water and shore
H. Edelsbrunner, M. Kerber, in:, Proceedings of the Twenty-Eighth Annual Symposium on Computational Geometry , ACM, 2012, pp. 249–258.
View | DOI | Download (ext.)
 
2012 | Conference Paper | IST-REx-ID: 3265
Image segmentation by figure-ground composition into maximal cliques
A. Ion, J. Carreira, C. Sminchisescu, in:, IEEE, 2012.
View | DOI
 
2012 | Journal Article | IST-REx-ID: 3331 | OA
A worst case bound for topology computation of algebraic curves
M. Kerber, M. Sagraloff, Journal of Symbolic Computation 47 (2012) 239–258.
View | DOI | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 3115 | OA
Deconstructing approximate offsets
E. Berberich, D. Halperin, M. Kerber, R. Pogalnikova, Discrete & Computational Geometry 48 (2012) 964–989.
View | Files available | DOI | Download (ext.) | arXiv
 
2012 | Journal Article | IST-REx-ID: 6588 | OA
Elementary solutions of the Bernstein problem on two intervals
F. Pausinger, Journal of Mathematical Physics, Analysis, Geometry 8 (2012) 63–78.
View | Download (ext.) | WoS
 
2012 | Journal Article | IST-REx-ID: 2904 | OA
Weak multipliers for generalized van der Corput sequences
F. Pausinger, Journal de Theorie Des Nombres Des Bordeaux 24 (2012) 729–749.
View | Files available | DOI
 
2012 | Conference Paper | IST-REx-ID: 2903 | OA
The adaptive topology of a digital image
H. Edelsbrunner, O. Symonova, in:, IEEE, 2012, pp. 41–48.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3159 | OA
Hierarchical ordering of reticular networks
Y. Mileyko, H. Edelsbrunner, C. Price, J. Weitz, PLoS One 7 (2012).
View | Files available | DOI
 

Filters and Search Terms

type<>research_data

Search

Filter Publications